Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 434938, 18 pages
http://dx.doi.org/10.1155/2012/434938
Research Article

Existence of Subharmonic Solutions for a Class of Second-Order 𝑝-Laplacian Systems with Impulsive Effects

1Department of Mathematics and Computation Science, Yulin Normal University, Yulin, Guangxi 537000, China
2College of Science, Guilin University of Technology, Guilin, Guangxi 541004, China
3School of Mathematical Sciences and Computing Technology, Central South University, Changsha, Hunan 410083, China

Received 14 April 2011; Accepted 1 July 2011

Academic Editor: Meng Fan

Copyright © 2012 Wen-Zhen Gong et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. Y. H. Ding, “Existence and multiplicity results for homoclinic solutions to a class of Hamiltonian systems,” Nonlinear Analysis. Theory, Methods & Applications, vol. 25, no. 11, pp. 1095–1113, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  2. Y. Ding and C. Lee, “Homoclinics for asymptotically quadratic and superquadratic Hamiltonian systems,” Nonlinear Analysis. Theory, Methods & Applications, vol. 71, no. 5-6, pp. 1395–1413, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  3. X. He and X. Wu, “Periodic solutions for a class of nonautonomous second order Hamiltonian systems,” Journal of Mathematical Analysis and Applications, vol. 341, no. 2, pp. 1354–1364, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. Z.-Q. Ou and C.-L. Tang, “Existence of homoclinic solution for the second order Hamiltonian systems,” Journal of Mathematical Analysis and Applications, vol. 291, no. 1, pp. 203–213, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. J. Wang, F. Zhang, and J. Xu, “Existence and multiplicity of homoclinic orbits for the second order Hamiltonian systems,” Journal of Mathematical Analysis and Applications, vol. 366, no. 2, pp. 569–581, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. Q. Zhang and X. H. Tang, “New existence of periodic solutions for second order non-autonomous Hamiltonian systems,” Journal of Mathematical Analysis and Applications, vol. 369, no. 1, pp. 357–367, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. Q. Zhang and C. Liu, “Infinitely many homoclinic solutions for second order Hamiltonian systems,” Nonlinear Analysis. Theory, Methods & Applications, vol. 72, no. 2, pp. 894–903, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. Z. Zhang and R. Yuan, “Homoclinic solutions for a class of non-autonomous subquadratic second-order Hamiltonian systems,” Nonlinear Analysis. Theory, Methods & Applications, vol. 71, no. 9, pp. 4125–4130, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. D. D. Baĭnov and P. Simeonov, Impulsive Differential Equations: Periodic Solutions and Applications, vol. 66, Longman Scientific & Technical, Harlow, UK, 1993. View at Zentralblatt MATH
  10. V. Lakshmikantham, D. D. Baĭnov, and P. S. Simeonov, Theory of Impulsive Differential Equations, vol. 6, World Scientific Press, Singapore, 1989.
  11. J. Chu and J. J. Nieto, “Impulsive periodic solutions of first-order singular differential equations,” Bulletin of the London Mathematical Society, vol. 40, no. 1, pp. 143–150, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  12. Y.-K. Chang, J. J. Nieto, and W.-S. Li, “On impulsive hyperbolic differential inclusions with nonlocal initial conditions,” Journal of Optimization Theory and Applications, vol. 140, no. 3, pp. 431–442, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  13. D. Franco and J. J. Nieto, “Nonlinear boundary value problems for first order impulsive functional differential equations,” Journal of Computational and Applied Mathematics, vol. 88, pp. 149–159, 1998. View at Google Scholar
  14. Y. Li, “Positive periodic solutions of nonlinear differential systems with impulses,” Nonlinear Analysis. Theory, Methods & Applications, vol. 68, no. 8, pp. 2389–2405, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  15. Z. Luo and J. J. Nieto, “New results for the periodic boundary value problem for impulsive integro-differential equations,” Nonlinear Analysis. Theory, Methods & Applications, vol. 70, no. 6, pp. 2248–2260, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  16. E. K. Lee and Y.-H. Lee, “Multiple positive solutions of singular two point boundary value problems for second order impulsive differential equations,” Applied Mathematics and Computation, vol. 158, no. 3, pp. 745–759, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  17. J. J. Nieto, “Impulsive resonance periodic problems of first order,” Applied Mathematics Letters, vol. 15, no. 4, pp. 489–493, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  18. J. J. Nieto and R. Rodríguez-López, “Boundary value problems for a class of impulsive functional equations,” Computers & Mathematics with Applications, vol. 55, no. 12, pp. 2715–2731, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  19. P. Chen and X. H. Tang, “Existence of solutions for a class of p-Laplacian systems with impulsive effects,” Journal of Taiwanses Mathematics. In press.
  20. J. J. Nieto and D. O'Regan, “Variational approach to impulsive differential equations,” Nonlinear Analysis. Real World Applications, vol. 10, no. 2, pp. 680–690, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  21. J. Sun, H. Chen, and L. Yang, “The existence and multiplicity of solutions for an impulsive differential equation with two parameters via a variational method,” Nonlinear Analysis. Theory, Methods & Applications, vol. 73, no. 2, pp. 440–449, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  22. J. Sun, H. Chen, and L. Yang, “Variational methods to fourth-order impulsive differential equations,” Journal of Applied Mathematics and Computing, vol. 35, no. 1-2, pp. 323–340, 2011. View at Publisher · View at Google Scholar
  23. Y. Tian and W. Ge, “Applications of variational methods to boundary-value problem for impulsive differential equations,” Proceedings of the Edinburgh Mathematical Society. Series II, vol. 51, no. 2, pp. 509–527, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  24. J. W. Zhou and Y. K. Li, “Existence and multiplicity of solutions for some Dirichlet problems with impulsive effects,” Nonlinear Analysis. Theory, Methods & Applications, vol. 71, no. 7-8, pp. 2856–2865, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  25. J. Zhou and Y. Li, “Existence of solutions for a class of second-order Hamiltonian systems with impulsive effects,” Nonlinear Analysis. Theory, Methods & Applications, vol. 72, no. 3-4, pp. 1594–1603, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  26. J. Mawhin and M. Willem, Critical Point Theory and Hamiltonian Systems, vol. 74, Springer, New York, NY, USA, 1989.
  27. P. H. Rabinowitz, Minimax Methods in Critical Point Theory with Applications to Differential Equations, vol. 65 of CBMS Regional Conference Series in Mathematics, American Mathematical Society, Providence, RI, USA, 1986.
  28. S. W. Ma and Y. X. Zhang, “Existence of infinitely many periodic solutions for ordinary p-Laplacian systems,” Journal of Mathematical Analysis and Applications, vol. 351, no. 1, pp. 469–479, 2009. View at Publisher · View at Google Scholar